# SDR 96UAL900012

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Seam
- Condition: Leaking
- Location: Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE REMOVED FROM AIRCRAFT DUE TO INADVERTENT DEPLOYMENT.  SLIDE HAS A SEAM LEAK AT THE LT CORNER OF THE SLIDE.  REPAIRED SEAM LEAK, NON-STRUCTURAL.
